# SDR IPXA2025110879309

- Difficulty date: November 2, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 31,943 hours, 21,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BODY BETWEEN BS 1681.8 AND BS 1720 HAS A DENTED.
